# SDR UIEA2018040400578

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - 2L T/R TRANSLATING COWL TRACK WEAR STRIP BROKEN( IAW AMM 78-31-10-004-001-H00 REV122 REMOVED THE 2L T/R TRANSLATING COWL IAW AMM 70-50-00-912-001-H00 REV122 REPAIRED THE 2L T/R TRANSLATING COWL WEAR STRIP WITH SERVICEABLE PARTS. IAW AMM 78-31-01-404-012 REV122 INSTALLED THE 2L TRANSLATING COWL. IAW AMM 78-31-00-825-001-H00 REV123 ADJUSTMENT THE 2L T/R ACTUATION SYSTEM AND CONDETION CHECK NORMAL. IAW AMM 78-31-00-725-005-H00 REV 123 DO THE #2 ENG T/R OPERATIONAL TEST NORMAL  )
